ITEM METADATA RECORD
Title: Matrix Padé-approximation - recursive computations
Authors: Xu, Gl ×
Bultheel, Adhemar #
Issue Date: Jul-1992
Publisher: Science Press
Series Title: Journal of computational mathematics vol:10 issue:3 pages:254-262
Abstract: In this paper we consider computational aspect of the matrix Pade approximants whose definitions and properties were considered in an accompanying paper. A three-term recursive approach for the computation is established.
URI: 
ISSN: 0254-9409
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
rcomp.pdf Published 179KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science